# SDR QXEA200602425

- Difficulty date: September 15, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,605 hours, 12,704 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Out Of Rig
- Location: Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT: AFT CARGO DOOR HARD TO CLOSE.  MAINTENANCE ADJUSTED AND RIGGED AFT CARGO DOOR.  FUNCTIONAL CHECKS GOOD.  NO PARTS REPLACED.  AIRCRAFT  RETURNED TO SERVICE.
